# SDR USAA2012123100013

- Difficulty date: December 30, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 15,644 hours, 4,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT FLOOR LEVEL DOOR 1 RIGHT MISSING LENS COVER.  REPLACED LENS COVER ON FLOOR LEVEL EMERGENCY EXIT LIGHT AT DOOR 1 RIGHT.
